EconPapers    
Economics at your fingertips  
 

Asymptotic distribution of some multivariate “success run” renewal processes, applied to a 2‐i.i.d. unit repairable system

Doug Wiens

Naval Research Logistics Quarterly, 1985, vol. 32, issue 4, 589-593

Abstract: If the probability of “failure” in a multivariate renewal process of the “success run” type is very small, then if certain conditions are imposed on the components of the renewals, the joint distribution of their total durations is approximately exponential with all mass along one line. This result is applied to a 2‐i.i.d. unit repairable system of the “1 out of 2:G, Cold Standby” type.

Date: 1985
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1002/nav.3800320405

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:32:y:1985:i:4:p:589-593

Access Statistics for this article

More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:navlog:v:32:y:1985:i:4:p:589-593